# SDR IXXA060063S

- Difficulty date: October 3, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND A CRACKED LATERAL SUPPORT IN THE AFT CARGO COMPARTMENT AT STATION 1140 LONGERON 27 LEFT.  REMOVED DAMAGE.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED REPAIR PARTS, AND NEW FASTENERS FROM STATION 1138 AND 1142 BETWEEN +X50 AND +X54 IAW DC8 SRM 53-2-0, 51-1-5, AND 51-1-8.
